# SDR USAA010948

- Difficulty date: July 25, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Condition: Corroded
- Location: Bs 1675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SILL WEB PLATE CORRODED, 8 INCH AREA, BS 1675, L-4 DOOR.  CORROSION LEVEL 2, TASK NR C53-251-02.  REMOVED AND REPLACED WEB PLATE PER SRM 51-10-02.  (M)
